MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS G AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS G AMBULATORY INFUSION PUMP
Model Number N/I
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no previous complaints on this device.Complaint type (category): clinician code issue event log extraction details: event log shows several attempts to edit parameters.Event log reflect reported issue? (y/n, why): yes.Pump was turned off and on multiple times, as well as attempts to program the pump.Shows the issue reported.Investigation results: reported issue was found right away.After typing in the clinician code, could not edit parameters or start an infusion.It would just keep returning me to the menu to type in the clinician code.Testing conclusion: final conclusion: confirmed cause of the issue is not determined.Returned complaint devices are not here or recertified post-investigation.Intended library: unknown.A capa has been opened in order to fully diagnose and address the root cause of the reported event.
 
Event or Problem Description
On (b)(6) 2020 a complaint was opened in qos where intuvie received a complaint that the pump has incorrect library configuration.There is an user interface issue where after typing in the clinician code they couldn't edit the parameters and couldn't start an infusion.The screen just goes back asking again and again to enter the clinician code.No other details were provided associated with the event.No patient harm was reported in this complaint.

Brand Name
NIMBUS G AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19094219
Report Number3011581906-2024-00441
Device Sequence Number7705342
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/I
Device Catalogue NumberN/I
Device Lot Number170623297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown